# SDR AALA201609089018

- Difficulty date: August 6, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472192200
- Condition: Corroded
- Location: Frames 67-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT GALLEY FLOOR SUPPORT AT Y765 BETWEEN FRAMES 67 TO 70. REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DRAWING D53472800.
